# SDR UALA2012101805951

- Difficulty date: October 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 61,328 hours, 23,057 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE ALARM SOUND THEN TURNED OFF ON ITS OWN.  NO SMOKE OR FUMES WERE DETECTED.  TESTED SYSTEM REF AMM 26-17-00 PG 503 AND EC-RA 2617-01002.  SYSTEM PASSED TEST.
